Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The non-existence of expansive homeomorphisms on a closed 2-cell

James Fredrik Jakobsen and W. R. Utz

Vol. 10 (1960), No. 4, 1319–1321
Mathematical Subject Classification
Primary: 54.00
Milestones
Received: 24 August 1959
Revised: 15 March 1960
Published: 1 December 1960
Authors
James Fredrik Jakobsen
W. R. Utz